Newsletter
Please enter your email
 
Your Recently Viewed
Top Brands at Allcures
GOODSPHERE
 
REGAINE FOR MEN
 
JUST FOR MEN
Sun Care 2012
Pain Relief
Stop Smoking
VEGANIN - Powerful Pain Relief Tablets Paracetamol, Codeine & Caffeine - 30

VEGANIN

  • Description
  •  : 
  • Powerful Pain Relief Tablets
    Paracetamol, Codeine & Caffeine

  • Size
  •  : 
  • 30
Pharmacy Product
If you want to contact one of our pharmacists before you purchase this product you may do so by email or telephone.
Click here for contact details
  • Price
  •  : 
  • £4.75
  Add VEGANIN to list
  • Share this product
Triple Action Relief for Headache and Pain

Veganin provides powerful relief for moderate to strong pain, including migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia and sore throat. It also provides relief from fever and they symptoms of colds and flu.

Do not exceed the stated dose

Before you take Veganin :

Do not take Veganin if :-

You are taking other paracetamol-containing products
You are hypersensitive (allergic) to any of the ingredients in Veganin.
You have acute asthma, lung problems, alcoholism, head injury or increased pressure in the skull, or have had biliary tract surgery.

Take special care with Veganin if :-

You have severe liver or kidney disease
You have prostate problems
You have bowel problems, particularly those causing inflammation or blockage, or you have had recent bowel surgery.
You drink a lot of alcohol.

You are taking any of the following medicines :
* Metoclopramide or domperidone - used to treat nausea and vomiting.
* Cimetidine - used to treat stomach ulcers.
* Cholestyramine - used to treat high cholesterol.
* Naltrexone - used in the treatment of drug dependence.
* Quinidine or mexiletine - used to regulate heart rhythm.
* Medicines prescribed for depression (MAOIs) or have been taking them in the last 2 weeks.
* Anti-coagulants (druges to thin the blood, such as Warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasion doses of Veganin.
* Medicines for diarrhoea and abdominal cramps; taking these at the same time as Veganin may make you constipated.
* Certain sedatives.
* Antimuscarinics such as procyclidine - used in some movement disorders, hyoscine - used to treat some stomach conditions and medicines that have antimuscarinic side-effects such as some antihistamines which may be used in cough/cold remedies and allergy products. Taking these at the same time as Veganin may make you severely constipated and may make it difficult for you to pass urine.

You can use Veganin while you are taking oral contraceptives ('the pill') or tablets for epilepsy, but it may not work so well on your pain and fever.

If you are unsure if another medicine you are taking is one of those mentioned above, check with your pharmacist.

Please consult your doctor or pharmacist, even if these statements were applicable to you at any time in the past.

Pregnancy and breast-feeding :
Ask your doctor of pharmacist for advice before taking Veganin in pregnancy.
You can take Veganin whilst breast-feeding.

Driving and using machines :-

You should not drive or operate any machinery if Veganin makes you feel sleepy.

Possible Side-Effects :

Most people taking Veganin find it causes them no problems, however like all medicines, it can have side-effects, such as constipation and drowsiness.

Occasionally, nausea, vomiting, sweating, facial flushing, dry mouth, blurred or double vision, vertigo (a sense of rotation (spinning) either of yourself or your surroundings), headache, palpitations (awareness of your heart beat), and difficulty or pain in urinating, needing to pass urine more often, or passing less urine than usual may occur. Rarely, hallucinations, nightmares, restlessness, stomach cramps and diarrhoea may happen.

In very rare cases, allergic reactions such as a rash, itchy skin or facial swelling may occur. In all the years that paracetamol has been used there have been very rare reports of blood discorders, but these were not necessarily caused by paracetamol.
These effects should go away once you stop taking the medicine.
If you experience any other side-effects, please tell your doctor or pharmacist.

Caution :
Keep out of the reach and sight of children
Do not store above 25ÂșC
Store in the original packaging
Do not use after expiry date
Related Health Articles For VEGANIN
Related Product Categories For VEGANIN
Medicines - Aches, Pains & Fever
Medicines - Aches, Pains & Fever - Analgesics
Medicines - Aches, Pains & Fever - Backache
Medicines - Aches, Pains & Fever - Caffeine
Medicines - Aches, Pains & Fever - Codeine
Medicines - Aches, Pains & Fever - Headache
Medicines - Aches, Pains & Fever - Migraine
Medicines - Aches, Pains & Fever - Neuralgia
Medicines - Aches, Pains & Fever - Paracetamol Based
Medicines - Aches, Pains & Fever - Period Pains
Medicines - Aches, Pains & Fever - Tablets
Customer Feedback / Reviews For VEGANIN
Existing users: please help other users by giving your opinion